MathSciNet Relay Station
MathSciNet bibliographic data
MR2168344 15A52 (60H25 82B44)
Edelman, Alan; Rao, N. Raj Random matrix theory. Acta Numer. 14 (2005), 233–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement